ay I will take some time to describe my Intial story so this will be a long one and my road to headed down the road to Urology department all around the world.
I am a 23 year old who had the fullest of live was living in Bangkok,Thailand. I had a relationship of 7 years with someone i dearly loved.She had just moved back to my home country after living with me in Thailand for 2 years. My horror story starts on September 9th 2019 where i had visited a Clinic abour hairfall and suggested i take Finasteride. I was dumb enough to take this drug for 7 days on the 7th day i had horrible and severe pelvic,Scrotum and abnormal ejaculation starting with Brainfog and anxiety. I was alone and coudn’t figure out i was feeling a sharp shooting pain in the Groin area and my penile shaft was feeling kind of hard all day. I had developed something called a Hard flacid syndrome you can google the condition its a horrible one. I had severe anxiety pain and i tried getting an erection and wasnt able to. I never had a problem with getting my erection no matter how drunk i was a kid with very high libido as well. My penile is always hard in a flacid state and then i started panicking i went to count;less urolojists in Bangok spend thousands if not everything they had no idea what was going on some doctors didnt even belive theres something called PFS. in october i break up with my 7 years of gf because of the emotional trauma and i didnt want her to be a part of this mess. she had warned me not to take stupid pills. after 4-5 days i started getting one of two nocturnal erections. Know by then i had been given SSRI’s and other medication which i never needed i never had any trouble mentally or even falling asleep i was that kid partying everyother day and College life was pretty good too. This was the last semester. After seeing me like this my parents seen a complete change in my mypenile health was horrible which can emotionally scar you all i wanted was to get fixed and get over this. Well my friends something about this crazy drug- Finasteride it sticks to you like a glue. I tried everything chiropractor more than 20 urolojists Bangkok being one of the best medical centres in the world.
December i come to Houston texas to meet DR Mohit Khera. An amazing doctor who right after looking at my penile knew what was going on. he sent me to beracuttt physical therapy where i have been getting physio for the last 6 months countless sessions. in january things became worst after i heard My ex had been getting married arranged this broke me and i went to have sex with viagra with a girl i met 1 day prior boy did things go worse i got something called hollow flacid now penis felt light. as if theres no blood literally made up of AIR. a feather and my penis would be the same weight 1 month of severe ED. went to khera he did a intejtion and did some scanning or dopple someting, He said everything is fine stick to physical therapy.
For me to write this is beacuse ED at such a young age feels horrible taking Cialis every night and all. Dr. Khera said he will not do an implant because im to young he says theres a way to fix this. but so many months in im already losing it now i just want to get the implant done there are few complications more i have for the PFS like low semen. more refactory period. I ejaculate one a weel. I have 0 libido all hormones test come fine. I will be meeting Dr. Khera on the 9th june i will tell him if its not resolved by december can i get the Implants i have measured before i was close to 7 inch super horny and if im hard. I just want my life back this drug has ruined every emotional and physical aspect of my life. Please suggest me if anyone has gone through such states and how and what is the best option for me. I do get nocturnal erections everyother night but as i said very hollow and light feeling i have to constant prussure it to keep it standing even while marturbation.
Should i go for the implant. Note i left millions of symptoms because its all the same as everyone. I am currenlly only on cialis and xanax. SSRI has been not prescribed anymore